Items where Author is "Zhang, Jihui"
Group by: Item Type | No Grouping Number of items: 2. Zheng, Tiantian and Zhang, Chunyan and Zhang, Jihui (2022) Multiple solutions for a fractional p&q-Laplacian system involving Hardy-Sobolev exponent. Miskolc Mathematical Notes, 23 (2). pp. 1037-1052. ISSN 1787-2413 Pei, Ruichang and Zhang, Jihui and Ma, Caochuan (2015) Multiple solutions for a class of fractional equations. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (93). pp. 1-12. ISSN 1417-3875 |